Skip to content
My WebMD Sign In, Sign Up
how to save my.self in time before something bad happens
avatar
estel2 posted:
i.my eyes are open .but i can not see you.i lose sound around me and sometimes i vomit then space off. and feels like for ever.or some times in the process will just fall back on the chair or couch and i try to not fade out and alsowhen i try to lift my fingers i get sharp jilts in them.sometimes i am home alone and very scary.the attacks make me feel like i am going to die.i never felt this until after chemothearapy and radiatin tratment .please help
Reply
 
avatar
rachael67 responded:
Estel, you need some help from your medical team. What you are experiencing sounds like a severe anxiety attack. I have never heard of chemo or rads causing such a reaction, but then we all are different. PLEASE...Call one of your physicians and explain the hell you are going through and demand something be done by that doctor or another. No one should live with this kind of fear! If what was happening to you was profuse bleeding, people would pay attention and help. You are "bleeding" emotionally and deserve to get some help. Don't wait. Call!! Be the squeaky wheel!!

Blessings.
Rachael

PS Please let us know how you are doing. OK?
Just when the caterpillar thought her world was over, she became a butterfly! Don't give up five minutes before the miracle!!
 
avatar
jenna291 replied to rachael67's response:
HI Estel,
I so agree with Rachel, you must reach out to your doctors and let them know what you are feeling. I will tell you that I am in a support group and myself and one other friend developed a bit of anxiety when we drive on highways now. I never had that issue before. I can't explain why this is the case, I think only others who have gone thru it can relate. Chemo reaks havoc on us, so who knows?
Your situation sounds very scary and serious, and I would absolutely speak with the docs. It does sound like severe anxiety. I get some of that when driving, but nothing like you are talking about.
Please let us know what's going on -
sending you many blessings,
Jenna
 
avatar
diytestkitsdotcom responded:
Hi Estel,

You really should tell your doctor about this. Rachael is right, this is something serious. You shouldn't put this off any longer than necessary.

Seek professional help, those who can really do something to help. As much as we sympathize with you or as much as we try to help, there is little we can do for you. All we can give is support to help you get through this so you are motivated to get better and you won't ever feel alone.

Emotional support at this time is great, but it also to your advantage to seek medical help. I really hope you were able to tell your doctor about the attacks.

Please get better.


Helpful Tips

Radiation Burns
I had terrible burns over 2/3rds of my breast after 7 weeks of radiation & I was miserable. Here is what I did. The doctor told me to ... More
Was this Helpful?
14 of 18 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Breast Cancer Center